# SDR ASOA201200743

- Difficulty date: March 5, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 20,117 hours, 13,820 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785.15-863
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK SEGMENT BETWEEN FS 785.15 AND 863 HAS 2 SPOT OF CORROSION.  REMOVED SIDE SEAT TRACK IAW AMM 53-00-49-000-801.    INSTALLED SEAT TRACK IAW AMM 53-00-49-400-801-A03.
